Partial Sums Of Certain Meromorphic Functions  
  Authors: Nak Eun Cho, Shigeyoshi Owa,  
  Keywords: Partial sums, Meromorphic starlike functions, Meromorphic convex functions, Meromorphic close-to-convex functions, Integral operators.  
  Date Received: 03/03/04  
  Date Accepted: 30/03/04  
  Subject Codes:


  Editors: Hari M. Srivastava,  

The purpose of the present paper is to establish some results concerning the partial sums of meromorphic starlike and meromorphic convex functions analogous to the results due to H. Silverman [J. Math. Anal. Appl., 209 (1997), 221-227]. Furthermore, we consider the partial sums of certain integral operator.;

This article was printed from JIPAM

The URL for this article is: